The algebra of integrals of motion of two-dimensional hydrodynamics in clebsch variables

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)189-196
Number of pages8
JournalFunctional Analysis and its Applications
Volume23
Issue number3
DOIs
StatePublished - Jul 1989
Externally publishedYes

Fingerprint

Integrals of Motion
Algebra
Hydrodynamics

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis
  • Mathematics(all)

Cite this

@article{6db6ade6dbdf4e1789e727dc2888d932,
title = "The algebra of integrals of motion of two-dimensional hydrodynamics in clebsch variables",
author = "Zakharov, {Vladimir E}",
year = "1989",
month = "7",
doi = "10.1007/BF01079524",
language = "English (US)",
volume = "23",
pages = "189--196",
journal = "Functional Analysis and its Applications",
issn = "0016-2663",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - The algebra of integrals of motion of two-dimensional hydrodynamics in clebsch variables

AU - Zakharov, Vladimir E

PY - 1989/7

Y1 - 1989/7

UR - http://www.scopus.com/inward/record.url?scp=0007450382&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007450382&partnerID=8YFLogxK

U2 - 10.1007/BF01079524

DO - 10.1007/BF01079524

M3 - Article

VL - 23

SP - 189

EP - 196

JO - Functional Analysis and its Applications

JF - Functional Analysis and its Applications

SN - 0016-2663

IS - 3

ER -